# SDR AALA201802199077

- Difficulty date: February 15, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 14,737 hours, 5,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING AISLE EXIT LIGHT WOULD NOT STAY IN PLACE.  MAINTENANCE REPLACED THE SIGN ASSEMBLY IAW AMM 33-51-01, AND PERFORMED A SATISFACTORY OPS CHECK.
